# SDR 2006UALA00653

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,437 hours, 27,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD GALLEY DOOR FLOOR WEB AT STA 328 HAS ELONGATED HOLES.  REMOVED DAMAGED WEB, FABRICATED NEW WEB AND INSTALLED REF SRM 51-40-02.
